# SDR AALA202010209022

- Difficulty date: October 5, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LT TRANSITION PANEL BETWEEN STA 500 AND STA 500I AT STR 25L, MEASURING L=3.0 IN, W=2.0 IN, D=0.01 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW 53-00-53-2R-5.  SUPPLEMENTAL REPORT TO CORRECT SECTION 7 CORROSION LEVEL.  HSDA  REFLECTS THAT THE LEVEL WAS DETERMINED TO BE A LEVEL 1 DUE TO A PREVIOUS BLEND AND LEVEL 2 WAS DOCUMENTED ON THIS ERPORT IN ERROR.
